# SDR MWEA97649

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND CRACK BETWEEN 4 AND 5 OTBD RT WING SLAT TRACK COVER.  MAINT REPAIRED IAW SRM 51-10-2A AND 57-01.
